RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 4, Pages 3–22 (Mi fpm841)  

Nonpolyhedral proof of the Michael finite-dimensional selection theorem

S. M. Ageev

A. S. Pushkin Brest State University

Abstract: We suggest a new method of the proof of the Michael finite-dimensional selection theorem. Using it, we prove a new selection theorem.

Full text: PDF file (222 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:5, 4367–4379

Bibliographic databases:

UDC: 515.126

Citation: S. M. Ageev, “Nonpolyhedral proof of the Michael finite-dimensional selection theorem”, Fundam. Prikl. Mat., 11:4 (2005), 3–22; J. Math. Sci., 144:5 (2007), 4367–4379

Citation in format AMSBIB
\Bibitem{Age05}
\by S.~M.~Ageev
\paper Nonpolyhedral proof of the Michael finite-dimensional selection theorem
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 4
\pages 3--22
\mathnet{http://mi.mathnet.ru/fpm841}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2192951}
\zmath{https://zbmath.org/?q=an:1157.54008}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 5
\pages 4367--4379
\crossref{https://doi.org/10.1007/s10958-007-0274-3}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547552280}


Linking options:
  • http://mi.mathnet.ru/eng/fpm841
  • http://mi.mathnet.ru/eng/fpm/v11/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:213
    Full text:102
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020